On δ-normality

I. J. Tree, Christopher Good*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


A subset G of a topological space is said to be a regular Gδ if it is the intersection of the closures of a countable collection of open sets each of which contains G. A space is δ-normal if any two disjoint closed sets, of which one is a regular Gδ, can be separated by disjoint open sets. Mack has shown that a space X is countably paracompact if and only if its product with the closed unit interval is δ-normal. Nyikos has asked whether δ-normal Moore spaces need be countably paracompact. We show that they need not. We also construct a δ-normal almost Dowker space and a δ-normal Moore space having twins.

Original languageEnglish
Pages (from-to)117-127
Number of pages11
JournalTopology and its Applications
Issue number2
Publication statusPublished - 14 Mar 1994


  • Corkscrews
  • Countable paracompactness
  • Moore spaces
  • Weak normality properties
  • δ-normality

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'On δ-normality'. Together they form a unique fingerprint.

Cite this